Co-codamol 8/500 Effervescent
Used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. You should only take this product for a maximum of three days at a time. If you need to take it for longer than three days you should see your pharmacist or doctor for advice.
Active ingredients: Paracetamol 500mg and Codeine Phosphate 8mg.
Inactive ingredients: Sodium Bicarbonate, Citric Acid, Sodium Carbonate, Sodium Benzoate, Sodium Saccharin and Dioctyl Sodium Sulphosuccinate.
Dissolve tablets in water before taking. If symptoms persist consult your doctor. Adults and children over 12 years: 1–2 tablets every 4–6 hours with a maximum of 8 tablets a day. Do not exceed the stated dose. If symptoms persist consult your doctor. Please seek medical advice if you need to take this product for more than three days.
You must not take this product if you have a liver or kidney condition, or if you are hypersensitive to any of the ingredients. This product should not be given to children under 12. Make sure you follow the dosage instructions and do not exceed the stated dose. Do not take any other medicines containing either paracetamol or codeine when taking co-codamol
Before using these tablets make sure your doctor knows if you:
- Are pregnant, or think you may be.
- Have a kidney condition, as the dosage may need to be changed.
- Suffer from high blood pressure or are on a low sodium diet.
- Are taking any other prescribed medicines, particularly those which contain either metoclopramide, or domperidone, or colestyramine and warfarin or other medicines that thin the blood.
- Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
- If you take too many of these tablets, speak to a doctor or go to the nearest casualty department straight away. Take the carton and any remaining tablets with you to show the doctor.
- If used at the recommended doses side effects are rare. Occasionally CO-CODAMOL can cause constipation and skin rashes, but these will stop once you finish taking the tablets. If you should experience any other unusual effects you should stop taking the tablets and go and see your doctor or pharmacist.
- If you notice that you bruise or bleed more easily than usual or if you are prone to infection, such as sore throat or mouth ulcers, speak to your doctor.
Products you may also consider